# SDR CALA2013102392329

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 54,594 hours, 6,655 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PUNCTURE FOUND ON LT WING TO BODY FAIRING PANEL 291GL.  MEASURING 3"X .375" & THE SECOND IS SEPARATED BY 3.375 IN & IS .75"X .250 L  NO DELAM NOTED & THRU TO FIRST LAYER OF STRUCTURE.
